MathSciNet Relay Station
MathSciNet bibliographic data
MR2340032 (2008f:53051) 53C25
Shaikh, Absos Ali; Jana, Sanjib Kumar On weakly symmetric Riemannian manifolds. Publ. Math. Debrecen 71 (2007), no. 1-2, 27–41.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement